MAUDE Adverse Event Report: ANIKA THERAPEUTICS, INC. NUVISC; OVD SODIUM HYALURONATE

ANIKA THERAPEUTICS, INC. NUVISC; OVD SODIUM HYALURONATE
Model Number 600-108
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 08/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Please note that while filling out this form the combination product category was checked off before the page was reached.Nuvisc is not a combination product.Please disregard the checked box as we were unable to unchecked it.
 
Event or Problem Description
The customer reports that the surgeon was injecting nuvisc into the anterior chamber of the patient and the nuvisc came out of the syringe from under the hub and the cannula came off resulting in a torn capsule.

Brand Name
NUVISC
Common Device Name
OVD SODIUM HYALURONATE
Manufacturer (Section D)
ANIKA THERAPEUTICS, INC.
32 wiggins ave
bedford MA 01730
MDR Report Key6816854
Report Number3007093114-2017-00017
Device Sequence Number139482
Product Code LZP
UDI-Device Identifier30886158020067
UDI-Public30886158020067
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P000046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/31/2019
Device Model Number600-108
Device Lot NumberB170024A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2017
Initial Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;